Perturbed Hamiltonian Dynamics from Deformation of Poisson Brackets

M. Avendaño-Camacho*, R. Flores-Espinoza, Yu Vorobiev

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


In the context of normal forms, we study a class of perturbed Hamiltonian systems on phase spaces with symmetry which arise from deformation of Poisson brackets. By combining the averaging method with some facts on the Poisson invariant cohomology, we derive various normalization criteria. In particular, we compute the invariant normal forms of first order for systems of adiabatic type on Poisson fibrations by using the technique of Hannay-Berry connections.

Original languageEnglish
Pages (from-to)277-285
Number of pages9
JournalRussian Journal of Mathematical Physics
Issue number3
StatePublished - 1 Jul 2019
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2019, Pleiades Publishing, Ltd.


Dive into the research topics of 'Perturbed Hamiltonian Dynamics from Deformation of Poisson Brackets'. Together they form a unique fingerprint.

Cite this